Electronic Communications in Probability

Multivariate gamma distributions

Michael Marcus

Full-text: Open access

Abstract

A representation is given for a large class of n-dimensional multivariate gamma random variables as defined by Verre-Jones. In particular, the probability density functions of all 2-dimensional gamma random variables are given explicitly and it is shown how to obtain the probability density functions of all 3-dimensional gamma random variables.

Article information

Source
Electron. Commun. Probab., Volume 19 (2014), paper no. 86, 10 pp.

Dates
Accepted: 19 December 2014
First available in Project Euclid: 7 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465316788

Digital Object Identifier
doi:10.1214/ECP.v19-3794

Mathematical Reviews number (MathSciNet)
MR3298275

Zentralblatt MATH identifier
1321.60023

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions

Keywords
multivariate gamma distributions

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Marcus, Michael. Multivariate gamma distributions. Electron. Commun. Probab. 19 (2014), paper no. 86, 10 pp. doi:10.1214/ECP.v19-3794. https://projecteuclid.org/euclid.ecp/1465316788


Export citation

References

  • Eisenbaum, Nathalie; Kaspi, Haya. On permanental processes. Stochastic Process. Appl. 119 (2009), no. 5, 1401–1415.
  • Kogan, Hana; Marcus, Michael B. Permanental vectors. Stochastic Process. Appl. 122 (2012), no. 4, 1226–1247.
  • M. B. Marcus and J. Rosen, A necessary condition for permanental processes to be bounded, submitted.
  • Vere-Jones, D. Alpha-permanents and their applications to multivariate gamma, negative binomial and ordinary binomial distributions. New Zealand J. Math. 26 (1997), no. 1, 125–149.